Chantele, a sweet 13-year-old girl from Hessle, East Yorkshire, has become the latest victim of Gardasil. After having her jabs, she’s been left wheelchair-bound, suffers from ‘narcolepsy’, and even initially forgot who her mother. Leissa Nielsen had her daughter receive the vaccine because she wanted to protect her from cervical cancer.

After receiving her vaccine in April, Ms Nielsen claims Chantele has, “suffered debilitating side effects including fainting up to eight times daily, uncontrollable sleep episodes, painful headaches, neck pain, blurred vision and even memory loss.” And when it first happened she was unable to talk for 14 hours; she couldn’t even remember what day it was or answer any simple maths questions, either.

During her episodes Chantele says she can hear her mother trying to wake her but because she is temporary paralysed she’s unable to respond. Her fainting spells happen without warning, too. Because of that, when they go out, Chantele sits in a wheelchair in case she does faint. And, because her school can’t guarantee her safety, she’s not been able to attend school for the last four weeks.

As you can imagine, doctors have run blood tests, CT scans and ECGs but each time the results come back as normal. However, with something clearly happening, Ms Nielsen started doing her own research.

From the article:

“She came across support group UK Association of HPV Vaccine Injured Daughters where the symptoms they discussed sounded familiar to what Chantele was experiencing.

Ms Nielsen said ‘I don’t want Chantele to suffer any more or be in any more pain. I just want her to be the 13-year-old girl she should be – living a normal life’

Ms Nielsen has now set up a fundraising page to raise £500 to pay for private tests in Germany in a bid to reveal the root cause so it can be treated.

To help the Nielsen family, you can visit their gofundme page here.

Ms Nielsen hopes that all parents will read her story and do their own research before they have their kids vaccinated.
Our hearts go out to them as they battle these terrible side effects.

 

Source: Daily Mail